# SDR SWIA200210798

- Difficulty date: April 15, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 15,208 hours, 20,999 cycles
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT EEC FAILED.  ABORTED TAKEOFF.  REPLACED RIGHT ENGINE REVERSION RELAY.  ALL OPS CHECKS GOOD.
